On Cauchy problem for Euler–Poisson–Darboux system with nilpotent matrix coefficient
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 128 (2012) no. 3, pp. 184-187 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

The solution of Cauchy problem for the system of Euler–Poisson–Darboux equations with nilpotent matrix coefficient of power $m$ is obtained by the Riemann method. The Hadamard well-posedness theorem for the Cauchy problem solution is formulated.
Keywords: Riemann method, Cauchy problem
Mots-clés : Euler–Poisson–Darboux system, nilpotent matrix.
@article{VSGTU_2012_128_3_a18,
     author = {E. A. Maksimova},
     title = {On {Cauchy} problem for {Euler{\textendash}Poisson{\textendash}Darboux} system with nilpotent matrix coefficient},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {184--187},
     year = {2012},
     volume = {128},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2012_128_3_a18/}
}
TY  - JOUR
AU  - E. A. Maksimova
TI  - On Cauchy problem for Euler–Poisson–Darboux system with nilpotent matrix coefficient
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2012
SP  - 184
EP  - 187
VL  - 128
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2012_128_3_a18/
LA  - ru
ID  - VSGTU_2012_128_3_a18
ER  - 
%0 Journal Article
%A E. A. Maksimova
%T On Cauchy problem for Euler–Poisson–Darboux system with nilpotent matrix coefficient
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2012
%P 184-187
%V 128
%N 3
%U http://geodesic.mathdoc.fr/item/VSGTU_2012_128_3_a18/
%G ru
%F VSGTU_2012_128_3_a18
E. A. Maksimova. On Cauchy problem for Euler–Poisson–Darboux system with nilpotent matrix coefficient. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 128 (2012) no. 3, pp. 184-187. http://geodesic.mathdoc.fr/item/VSGTU_2012_128_3_a18/

[1] Lankaster P., Theory of Matrices, Academic Press, New York, London, 1969, 316 pp. ; Lankaster P., Teoriya matrits, Nauka, M., 1982, 280 pp. | MR | MR

[2] Andreev A. A., “On a class of systems of differential equations of hyperbolic type”, Partial differential equations, no. 16, Ryazan. Gos. Ped. Inst., Ryazan, 1980, 9–14 | MR

[3] Maksimova E. A., “On Cauchy Problem for system of $n$ Euler–Poisson–Darboux equations in the plane”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2012, no. 1(26), 21–30 | DOI

[4] Bitsadze A. V., Equations of the Mixed Type, Pergamon Press, New York, 1964, 160 pp. | MR | Zbl | Zbl

[5] Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, eds. M. Abramowitz, I. A. Stegun, Dover, New York, 1972, 824 pp. ; Spravochnik po spetsialnym funktsiyam, eds. M. Abramovits, I. Stigan, Nauka, M., 1979, 832 pp. | MR | MR